# SDR 96ZZZX56

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11747
- Make and model: Mncoup 90A
- Aircraft serial: 676
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, MAIN SPAR FOUND WITH LATERAL CRACKS 18 INCHES IN LENGTH.  WING OPENED FOR RECOVER.  WING HAD HIT 'POLE' IN 1956 (?) WAS IN STORAGE.
